Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having epididymitis. On tetralysal. Does the medication have side effects on sleep and snore.

Hi, my husband is taking tetralysal for the treatment of epididymitis and I am wondering if it could be affecting his sleep. Since taking this medication I find he is snoring more loudly, he is constantly moving around the bed. It's like he's having nightmares and 'thrashing' about the bed. I've asked how he has slept the next morning and he says 'just fine' he's had a great sleep. I on the other hand have not!
Asked On : Thu, 2 May 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Tetralysal is Lymecycline and it is a good antibiotic drug. It is usually devoid of any significant side effects and most likely his problem of sleep dysfunction is not due to this drug. Still as you have mentioned he is having restlessness in night along with snoring, these may occur due to some restless legs which may occur due to deficiency of vitamin B12 and vitamin E. If problem is causing distress then please visit a Psychiatrist for evaluation.

Answered: Mon, 6 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor